MAUDE Adverse Event Report: MEDTRONIC, INC.; ELECTRODE, PACEMAKER, TEMPORARY

MEDTRONIC, INC.; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 5833SL
Medical Device Problem Codes No Device Output (1435); Device Sensing Problem (2917); Inadequate User Interface (2958); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis summary: analysis confirmed the customer comment of a seemingly malfunctioning cable, its negative continuity tests measured "open".If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that heart rhythm tracings (intercardiac) were unable to be obtained when the cable was in use and that the cable was unable to pace.The cable was returned to service.No patient complications have been reported as a result of this event.

Brand Name
NA
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7605750
Report Number2182208-2018-01127
Device Sequence Number16618846
Product Code LDF
UDI-Device Identifier00681490136365
UDI-Public00681490136365
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K923407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5833SL
Device Catalogue Number5833SL
Device Lot Number664870001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2018
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
383069 LEAD,
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR